Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Using Coumadin, two BP tablets and Aricept. Loss of memory, confusion. Alzheimer s?

My dad is 85, is on Coumadin, 2 other blood pressure meds, and has been on Aricept. He recently suspended the Aricept (August, 2013) but we now have him back on that. His cognitive function seems to have taken a step backwards here in the past couple of weeks, memory, confusion, loss a familiarity with common surroundings. We're wondering if this is due to progression of Alzheimer's (no clear diagnosis) or if something else is going on.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,

Thanks for consulting HealthcareMagic!

May be your Dad's condition is due to progression of Alzheimer's. However, certain other neurological conditions like Dementia with lewy Bodies, Vascular Dementia, Normal Pressure Hydrocephalus etc need to be ruled out. For this he needs a complete neurological assessment.


Hope I have answered your query. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057

Wish you good health!
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor